# SDR 95FDEA01876

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Actuator
- Condition: Malfunctioned
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL SKID EXTENDED LIGHT ILLUMINATED AFTER TAKEOFF, WHEN GEAR HANDLE WAS PLACED TO THE OFF POSITION.  RECYCLED GEAR TO UP AND LIGHT EXTINGUISHED.  RECYCLED TO OFF.  HANDLE AND LIGHT ILLUMINATED AGAIN.  CONTACTED GOCC AND GOT NEW FUEL NUMBERS.  TAKEOFF PLUS 10 MINUTES.  LIGHT OUT WHEN LANDING GEAR DOWN.  TESTED TAIL SKID AS PER MM  32-71-01, PAGE 503.  SKID LIGHT DOES COME ON WITH GEAR HANDLE IN OFF POSITION.  REPLACED TAIL SIDE ACTUATOR PER MM 32-71-12.  GROUND OPS CHECK GOOD.
